Couldn't find what you looking for?

TRY OUR SEARCH!

I had indigestion bad last night, I took an antacid and a pepto bismal tablet together, this morning I have a black tongue and spitting up black, I have no insurance and cannot go to the doc, can you help

Loading...

You need to go to your doctor, you should find the way because this can be dangerous! It can be caused by some digestive problems or even something worse.

I know that a lot of people will tell you that this is nothing dangerous and that this will go away, but you don't know. You can't tell this, right? 

Black tongue is usually the result of bacteria buildup that's trapped on your tongue and it gets trapped because of the papillae, those bumps on your tongue. This bacteria can be harmless but still, you should not wait and you should go to your doctor and ask him more about black tongue (symptoms or treatment).

Don't hesitate to ask everything that you want to know. 

 

Reply

Loading...